# SDR RAIA980912

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Bay
- Part time: 4,908 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BHM - FLT 7453 - POD SMOKE LIGHT CAME ON AT 10,000 FEET ON DESCENT, LIGHT WENT OUT AT 5,000 FEET.  MAINTENANCE REPLACED SMOKE DETECTOR IN POD BAGGAGE COMPARTMENT.  (X)
